# SDR USAA920081349

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6601693
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR Q3 CHECK NR 03C20853012/008, LEVEL 2 CORROSION ON SUPPORT ANGLE, BS 500G, RBL 17.7.  REPLACED SUPPORT ANGLE, BS 500G, RBL 17.7 IAW BOEING DRAWING 66-01693. (B)
